# SDR SWAA2022022293172

- Difficulty date: August 1, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 39,548 hours, 18,939 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER REAR SPAR STIFFENER IS CRACKED AT STAB STA 120.30 / FABRICATED L/H HORIZONTAL STAB REAR SPAR RIB STA 120.3 AFT STIFFENER IAW AAR EA 180427 IR AND SWA EA 1-755-4177 REV IR REMOVED AND INSTALLED ON NRC X800778 SA-M 326 E275917 ITEM 4
